# SDR QXEA200600349

- Difficulty date: January 23, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chipped
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEFT WING INBOARD FLAP NUMEROUS ROCK CHIPS INPAINT AFT OF MAIN LANDING GEAR AREA.  REPAIRED IAW CRJ700 SRM 51-21-26-00-001-001-A01 AND SRM 51-25-01-001-001-A01.
